# SDR SWAA2025122354218

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 31,144 hours, 15,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT REQUIRES ADJUSTMENT, HOOK AND LOOP IS NOT SECURE.  REMOVED & SECURED FWD DOOR SLIDE GIRT HOOK & LOOP AND REINSTALLED FS DOOR SLIDE IAW AMM 25-66-01, MT 725-SWA-105.
